# SDR DL72S991629

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65569271
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-3 CARGO DOOR / DOOR STOP FITTING MODIFICATION / OMIT FRAME DOUBLER REPAIR:  AD 90-06-09.  DURING CURRENT SHOP VISIT, MTC ACCOMPLISHING DOOR STOP FITTING REPLACEMENT PER EO 4-59432-3AD.  DAMAGE WAS FOUND TO FWD EDGE FRAME REQUIRING REPLACEMENT.  EO REQUIRES TRIM OF FRAME TO FACILITATE FITTING REMOVAL AND SUBSEQUENT DOUBLER INSTALLED TO REPAIR TRIMMED FRAME.  DUE TO FRAME REPLACEMENT, NO NEED TO TRIM FRAME.  AUTHORIZED ACCOMPLISHMENT OF EO OMITTING FRAME TRIM.
